April 2023 TOTALLY p-ADIC ALGEBRAIC NUMBERS OF DEGREE 4
Melissa Ault, Darrin Doud
Rocky Mountain J. Math. 53(2): 335-340 (April 2023). DOI: 10.1216/rmj.2023.53.335

Abstract

We generalize work of Stacy (Open Book Ser. 4 (2020), 387–401). to obtain upper bounds independent of p for the minimal height of a totally p-adic algebraic number of degree 4. We also compute actual values of this minimal height for small primes p.

Citation

Download Citation

Melissa Ault. Darrin Doud. "TOTALLY p-ADIC ALGEBRAIC NUMBERS OF DEGREE 4." Rocky Mountain J. Math. 53 (2) 335 - 340, April 2023. https://doi.org/10.1216/rmj.2023.53.335

Information

Received: 22 February 2022; Revised: 2 May 2022; Accepted: 21 June 2022; Published: April 2023
First available in Project Euclid: 20 June 2023

MathSciNet: MR4604759
zbMATH: 07725140
Digital Object Identifier: 10.1216/rmj.2023.53.335

Subjects:
Primary: 11G50
Secondary: 11R09

Keywords: algebraic numbers , logarithmic Weil height

Rights: Copyright © 2023 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
6 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.53 • No. 2 • April 2023
Back to Top